Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Why Does It Seem Like The Day After I Take My Humira Shot My Joints & Body Are More Stiff & Tired Then Pre Shot?

Why Does It Seem Like The Day After I Take My Humira Shot My Joints & Body Are More Stiff & Tired Then Pre Shot?

Soo I take Humira once every other week. before covid I took it every week & I was starting to feel better but then I had to stop because we didn’t want my immune lowered.. anyways the day after I take my shot my joints & body seem more stiff & tired then pre shot. Does any one know why that is?

A myRAteam Member said:

Could be a bit of a post injection reaction
Fatigue post injection is normal
Is every other week controlling your symptoms?

posted 6 days ago
A myRAteam Member said:

When I told my dr that I felt crappy after the humira shot for two days each time she took me off it and I’m now on rinvoq

posted 6 days ago
A myRAteam Member said:

I don't have that problem. I do notice I run out of energy on days 12 and 13 between shots.

posted 6 days ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in